# SDR AWXA9800175

- Difficulty date: July 18, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N902AW
- Make and model: Boeing 757-2S7
- Aircraft serial: 23322
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Condition: Corroded
- Location: Bs 345-365
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED C-6 INSPECTION, FOUND FWD CABIN STATION 345 - 365 RBL - 0 FLOOR SUPPORT CORRODED.  REMOVED AND REPLACED FLOOR SUPPORT PER SRM 51-40-02.
